# SDR SWAA2022010658490

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Baffle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE ATTACH CLIP BELOW Z-ANGLE IS CRACKED,  FWD OF BS 500G FRAME, RBL 25. REMOVED CRACKED BAFFLE CLIP BELOW Z-ANGLE IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED HOLES IAW SRM 51-40-05-0G-0 & DWG 143A7505 REV-. INSTALLED BAFFLE CLIP IAW SRM 51-40-02-0G-0 & DWG 143A7505 REV-.
